# SDR DALA1125109856

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 60-C HAS 4EA HAT CHANNELS BROKEN OUT FROM PANEL.  REMOVED HATS FROM SKIN, REMOVED CORR FROM SKIN IAW SRM 51-10-3 ORIG MAT .025" REMOVED .010" FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  FABBED NEW SKIN .025" 7075-T6 AND HATS P/N S2912282.  INSTALLED SKIN AND HATS IAW ERA.
